| Catalog Number |
962347 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: stem failure femur.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection found pitting patterns on the overall surface of tc3 rp tibial insert s3,25.0, as shown on pages 4 and 5 of the next attachment (pal ¿(b)(4)- photos taken by (b)(6)- (b)(6) 2024).No additional damage was observed on device surface.The observed damage suggests that debris was making contact/friction between the insert and the femoral component.However, consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the tc3 rp tibial insert s3,25.0 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device tc3 rp tibial insert s3,25.0 product code: 962347 lot number: j0839h and no non-conformances or manufacturing irregularities were identified.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the femur stem failed.Additional event information: visual inspection found pitting patterns on the overall surface of tc3 rp tibial insert.
Additional Manufacturer Narrative
Product complaint # (b)(4), this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.